화학공학소재연구정보센터
Applied Mathematics and Optimization, Vol.57, No.3, 401-429, 2008
Ergodicity and parameter estimates for infinite-dimensional fractional Ornstein-Uhlenbeck process
Existence and ergodicity of a strictly stationary solution for linear stochastic evolution equations driven by cylindrical fractional Brownian motion are proved. Ergodic behavior of non-stationary infinite-dimensional fractional Ornstein-Uhlenbeck processes is also studied. Based on these results, strong consistency of suitably defined families of parameter estimators is shown. The general results are applied to linear parabolic and hyperbolic equations perturbed by a fractional noise.